SciELO - Scientific Electronic Library Online

 
vol.28 número2INCLUSION RELATIONS FOR K-UNIFORMLY STARLIKE FUNCTIONS AND SOME LINEAR OPERATOR índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

OCHOA C, Carlos Orlando  y  LUNA - TORRES, Joaquín. PRODUCTS OF LF-TOPOLOGIES AND SEPARATION IN LF-TOP. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.2, pp. 181-201. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172009000200007.

For a GL-monoid L provided with an uniform structure, we build an LF-topology on the cartesian product of a family of LF-topological spaces. We also show that the product of an arbitrary family of Kolmogoroff (Hausdorff) LF-topological spaces is again a Kolmogoroff (Hausdorff) LF-topological space.

Palabras clave : Topological spaces; Uniform Spaces; GL-monoids; LF-topological spaces; Cartesian product; Kolmogoroff Space; Hausdorff Space.

        · texto en Inglés     · pdf en Inglés